DAVID NAYLOR, M.D., D. Phil.
To the editor: A recent letter from Sesoko and colleagues (1) described the case of a 28-year-old man who presented with complaints of headaches and blurred vision and was found to have renal impairment, papilledema, and a blood pressure of 200/140 mm Hg. Most internists would consider this a serious medical problem requiring urgent management. Atropine, which has no place in the treatment of severe hypertension, was given intravenously on an experimental basis. Consequently, the patient had a marked and sudden elevation in blood pressure together with symptoms indicating that vital organ systems were put at grave risk by the
Learn more about subscription options.
Register Now for a free account.
NAYLOR D. Letters to the Editor and Informed Consent. Ann Intern Med. 1985;102:564. doi: 10.7326/0003-4819-102-4-564_1
Download citation file:
Published: Ann Intern Med. 1985;102(4):564.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only